# SDR 97ZZZM1160

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE DISCOVERED THE FOLLOWING SEAT TRACKS CORRODED OUT OF LIMITS, RIGHT AFT OUTBOARD, RT AFT INBOARD, LEFT AFT INBOARD, LEFT AFT OUTBOARD.  MAINTENANCE REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-25-04.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
